Advanced search
Start date
Betweenand

Eduardo Fontoura Costa

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Eduardo Fontoura Costa is currently Associate Professor of the Departamento de Matemática Aplicada e Estatística at the University of São Paulo. He received both the BEng and MEng degrees from University of São Paulo (Brazil), and the PhD in Electrical Engineering from University of Campinas (Brazil) in 2002. Eduardo was a postdoctoral researcher at the Imperial College London during 2007. His research interests lie in the areas of control and filtering of dynamical systems, with special focuses on structure of systems, detectability, stabilizability, and stability of stochastic systems and nonlinear systems. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated December 04, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (23)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications25
Citations116
Cit./Article4.6
Data from Web of Science

COSTA, EDUARDO F.; DO VAL, JOAO B. R.. Uniform Approximation of Infinite Horizon Control Problems for Nonlinear Systems and Stability of the Approximating Controls. IEEE Transactions on Automatic Control, v. 54, n. 4, p. 881-886, . Web of Science Citations: 3. (03/06736-7)

CHAVEZ-FUENTES, JORGE R.; COSTA, EDUARDO F.; TERRA, MARCO H.; ROCHA, KAIO D. T.. The linear quadratic optimal control problem for discrete-time Markov jump linear singular systems. AUTOMATICA, v. 127, . Web of Science Citations: 0. (13/07375-0, 17/20934-9, 17/16346-4, 14/50851-0)

CHAVEZ-FUENTES, JORGE R.; MAYTA, JORGE E.; COSTA, EDUARDO F.; TERRA, MARCO H.. Stochastic and exponential stability of discrete-time Markov jump linear singular systems. SYSTEMS & CONTROL LETTERS, v. 107, p. 92-99, . Web of Science Citations: 3. (14/08432-0, 13/19380-8)

OLIVEIRA, R. M.; HELOU, E. S.; COSTA, E. F.. String-averaging incremental stochastic subgradient algorithms. OPTIMIZATION METHODS & SOFTWARE, v. 34, n. 3, p. 665-692, . Web of Science Citations: 0. (15/10171-2, 13/19380-8, 13/07375-0, 13/16508-3, 17/20934-9)

COSTA, O. L. V.; DUFOUR, F.. Zero-Sum Discounted Reward Criterion Games for Piecewise Deterministic Markov Processes. APPLIED MATHEMATICS AND OPTIMIZATION, v. 78, n. 3, p. 587-611, . Web of Science Citations: 0. (14/50279-4, 14/50851-0)

COSTA, EDUARDO F.; DE SAPORTA, BENOITE. Linear Minimum Mean Square Filters for Markov Jump Linear Systems. IEEE Transactions on Automatic Control, v. 62, n. 7, p. 3567-3572, . Web of Science Citations: 3.

DRAGAN, VASILE; COSTA, EDUARDO F.. Optimal Stationary Dynamic Output-Feedback Controllers for Discrete-Time Linear Systems With Markovian Jumping Parameters and Additive White Noise Perturbations. IEEE Transactions on Automatic Control, v. 61, n. 12, p. 3912-3924, . Web of Science Citations: 4. (13/19380-8)

COSTA‚ E.F.; DO VAL‚ J.B.R.. On the detectability and observability of discrete-time Markov jump linear systems. SYSTEMS & CONTROL LETTERS, v. 44, n. 2, p. 135-145, .

NARVAEZ, ALFREDO R. R.; COSTA, EDUARDO F.. AVERAGE REACHABILITY OF CONTINUOUS-TIME MARKOV JUMP LINEAR SYSTEMS AND THE LINEAR MINIMUM MEAN SQUARE ESTIMATOR. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, v. 54, n. 4, p. 2063-2089, . Web of Science Citations: 1. (10/12360-3, 13/19380-8)

COSTA, O. L. V.; FIGUEIREDO, D. Z.. LQ Control of Discrete-Time Jump Systems With Markov Chain in a General Borel Space. IEEE Transactions on Automatic Control, v. 60, n. 9, p. 2530-2535, . Web of Science Citations: 6.

CHAVEZ-FUENTES, JORGE R.; COSTA, EDUARDO F.; TERRA, MARCO H.. Metrics of performance for discrete-time descriptor jump linear systems. AUTOMATICA, v. 50, n. 3, p. 999-1002, . Web of Science Citations: 0. (11/13160-0, 10/12360-3)

COSTA, EDUARDO F.; ASTOLFI, ALESSANDRO. Stochastic Detectability and Mean Bounded Error Covariance of the Recursive Kalman Filter with Markov Jump Parameters. Stochastic Analysis and Applications, v. 28, n. 2, p. 190-201, . Web of Science Citations: 2.

COSTA, EDUARDO F.; ASTOLFI, ALESSANDRO. PARTIAL STABILITY FOR A CLASS OF NONLINEAR SYSTEMS. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, v. 47, n. 6, p. 3203-3219, . Web of Science Citations: 3. (06/02004-0)

DE SAPORTA, BENOITE; COSTA, EDUARDO F.. Approximate Kalman-Bucy Filter for Continuous-Time Semi-Markov Jump Linear Systems. IEEE Transactions on Automatic Control, v. 61, n. 8, p. 2035-2048, . Web of Science Citations: 2. (13/19380-8)

COSTA, O. L. V.; DUFOUR, F.; PIUNOVSKIY, A. B.. CONSTRAINED AND UNCONSTRAINED OPTIMAL DISCOUNTED CONTROL OF PIECEWISE DETERMINISTIC MARKOV PROCESSES. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, v. 54, n. 3, p. 1444-1474, . Web of Science Citations: 5. (14/50279-4)

CHAVEZ-FUENTES, JORGE R.; COSTA, EDUARDO F.; MAYTA, JORGE E.; TERRA, MARCO H.. Regularity and stability analysis of discrete-time Markov jump linear singular systems. AUTOMATICA, v. 76, p. 32-40, . Web of Science Citations: 8. (12/08106-0, 13/19380-8)

DE OLIVEIRA, RAFAEL MASSAMBONE; HELOU, ELIAS SALOMAO; COSTA, EDUARDO FONTOURA. String-averaging incremental subgradients for constrained convex optimization with applications to reconstruction of tomographic images. INVERSE PROBLEMS, v. 32, n. 11, . Web of Science Citations: 3. (13/16508-3, 13/07375-0, 15/10171-2, 13/19380-8)

GUTIERREZ-PACHAS, DANIEL A.; COSTA, EDUARDO F.. On the Linear Quadratic Problem for Systems With Time-Reversed Markov Jump Parameters and the Duality With Filtering of Markov Jump Linear Systems. IEEE Transactions on Automatic Control, v. 63, n. 9, p. 3040-3045, . Web of Science Citations: 1. (13/19380-8)

BARBOSA, BRENNO G.; COSTA, EDUARDO F.. Lagrange Asymptotic Stability of Weak Detectable Markov Jump Linear Systems With Bounded Long Run Average Cost. IEEE Transactions on Automatic Control, v. 58, n. 5, p. 1280-1283, . Web of Science Citations: 0. (10/04968-1, 10/12360-3)

COSTA, O. L. V.; DUFOUR, F.. A linear programming formulation for constrained discounted continuous control for piecewise deterministic Markov processes. Journal of Mathematical Analysis and Applications, v. 424, n. 2, p. 892-914, . Web of Science Citations: 5.

COSTA, EDUARDO F.; ASTOLFI, ALESSANDRO. CHARACTERIZATION OF EXPONENTIAL DIVERGENCE OF THE KALMAN FILTER FOR TIME-VARYING SYSTEMS. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, v. 48, n. 5, p. 2917-2944, . Web of Science Citations: 6. (06/02004-0)

COSTA, EDUARDO F.; VAL, JOÃO BOSCO RIBEIRO DO; FRAGOSO, MARCELO D.. On a detectability concept of discrete-time infinite Markov jump linear systems. Stochastic Analysis and Applications, v. 23, n. 1, p. 1-14, .

NARVAEZ, ALFREDO R. R.; COSTA, EDUARDO F.. Control of Continuous-Time Linear Systems With Markov Jump Parameters in Reverse Time. IEEE Transactions on Automatic Control, v. 65, n. 5, p. 2265-2271, . Web of Science Citations: 0. (13/07375-0, 17/20934-9)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

PERTICARRARI, Amanda Liz Pacifico Manfrim. O conceito de estabilizabilidade fraca para sistemas lineares com saltos Markovianos. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (04/04890-1

MELO, Diogo Henrique de. Otimização de consumo de combustível em veículos usando um modelo simplificado de trânsito e sistemas com saltos markovianos. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (14/13852-8

COSTA, Eduardo Fontoura. Detetabilidade de sistemas lineares sujeitos a saltos markovianos. Tese (Doutorado) -  Faculdade de Engenharia Eletrica e de Computação.  Universidade Estadual de Campinas.  (98/13095-8

BARBOSA, Brenno Gustavo. Estabilidade de sistemas detetáveis com custo médio a longo prazo limitado. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (10/04968-1

COSTA, Eduardo Fontoura. Uma metodologia de projeto de controladores de ganho programado para sistemas não lineares. Dissertação (Mestrado) -  Escola de Engenharia de São Carlos.  Universidade de São Paulo (USP).  São Carlos.  (96/09580-2

SILVA, Carlos Alexandre. Algoritmos para o custo médio a longo prazo de sistemas com saltos markovianos parcialmente observados. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (08/02035-8

OLIVEIRA, Larissa Tebaldi de. Método variacional com atualização múltipla de ganhos para controle de sistemas lineares com parâmetros sujeitos a saltos Markovianos não observados. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (12/14085-5

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: